Library Header Image
LSE Research Online LSE Library Services

Ramsey's representation theorem

Bradley, Richard (2005) Ramsey's representation theorem. Dialectica, 58 (4). pp. 483-497. ISSN 0012-2017

Full text not available from this repository.
Identification Number: 10.1111/j.1746-8361.2004.tb00320.x
Item Type: Article
Official URL:
Additional Information: Published in 2005. © 2005 Blackwell Publishing
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Sets: Research centres and groups > Centre for Philosophy of Natural and Social Science (CPNSS)
Departments > Philosophy, Logic and Scientific Method
Date Deposited: 09 Sep 2008 13:11
Last Modified: 01 Oct 2010 09:06

Actions (login required)

View Item View Item